# SDR SWIA200412976

- Difficulty date: January 25, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,663 hours, 43,327 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET CRACKED AT LEFT NACELLE OUTBOARD OF WHEEL WELL AT 3RD RIVET FROM BOTTOM (INTERIOR OF WALL).  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED BRACKET LOCATED AT LEFT NACELLE OUTBOARD OF WHEEL WELL IAW EMB120 SRM 54-10-03 PAGE 202 FIG 201 SHEET 1.
